# SDR SWAA2016063053369

- Difficulty date: June 10, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 42,517 hours, 24,609 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50204
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT L/E SLAT NOSE SKIN CRACKED.  REPAIRED SKIN IAW SRM AND EA.
